Reliability Polynomial for a Ring Network
A mathematical model is developed for the reliability of a system made up of m unreliable nodes arranged in a ring. The model can be used to calculate the reliability of single-ring networks where the network recovery mechanism depends on bypassing failed stations, but link signal power margins are inadequate to overcome losses due to more than n bypass switches in series. Computational complexity is O(n2m + nm2/2) in time, and O(m2/2) in memory requirements.
Dotson, William; Norwood, Frederick; and Taylor, Charles. 1993. Reliability Polynomial for a Ring Network. IEEE Transactions on Communications. Vol.41(6). 825-827. https://doi.org/10.1109/26.231902 ISSN: 0090-6778